# SDR AALA202412206885

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 80,992 hours, 33,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA JUMPSEAT FLASHLIGHT DOES NOT WORK. MAINTENANCE REPLACED FLASHLIGHT AT JUMPSEAT 1L. IAW AMM 25-65-00.
